Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 169 (2003), 1-17.
Structure of solutions to Fuchsian systems of partial differential equations
To a certain Volevič system of singular partial differential equations, called a Fuchsian system, all the solutions of the homogeneous equation in a complex domain are constructed and parametrized in a good way, without any assumption on the characteristic exponents.
Nagoya Math. J., Volume 169 (2003), 1-17.
First available in Project Euclid: 27 April 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mandai, Takeshi; Tahara, Hidetoshi. Structure of solutions to Fuchsian systems of partial differential equations. Nagoya Math. J. 169 (2003), 1--17. https://projecteuclid.org/euclid.nmj/1114631808